Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 69, NWS Cleveland, OH

August 20, 2014Stark County, Ohio

NWS Cleveland, OH issued this river flood warning at Aug 20, 2014, 5:52 AM EDT for Stark County, Ohio. It took effect at Aug 20, 2014, 6:30 AM EDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Aug 20, 2014, 5:52 AM EDT (09:52 UTC)
In effect from
Aug 20, 2014, 6:30 AM EDT
Expired
Aug 20, 2014, 9:24 PM EDT
In force
15 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Stark County, OH

The radar

The Cleveland radar (KCLE), 87 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nimishillen Creek at North Industry (NHSO1). The gauge peaked at 10.93 ft at Aug 20, 2014, 1:00 PM EDT.

actionminormoderatemajor51008/2008/2108/22
Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

388 
WGUS41 KCLE 200952
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
552 AM EDT WED AUG 20 2014

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-201752-
/O.NEW.KCLE.FL.W.0069.140820T1030Z-140820T1939Z/
/NHSO1.1.ER.140820T1030Z.140820T1200Z.140820T1339Z.NO/
552 AM EDT WED AUG 20 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY
* FROM THIS MORNING UNTIL EARLY THIS AFTERNOON
* AT  5:00 AM WEDNESDAY THE STAGE WAS...7.5 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY 7 AM AND RISE RAPIDLY TO NEAR
  9.9 FEET LATE IN THE MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  EARLY AFTERNOON.
* AT 10.5 FEET...LOW LYING PORTIONS OF CHEYENNE STREET...SOUTH EAST 
  SPARTA AVENUE...AND ALLENFORD AVENUE THREATENED. 

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$
3 follow-up statements
699 
WGUS41 KCLE 201133
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
733 AM EDT WED AUG 20 2014

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-201933-
/O.EXT.KCLE.FL.W.0069.000000T0000Z-140821T0021Z/
/NHSO1.2.ER.140820T1017Z.140820T1200Z.140820T1821Z.NO/
733 AM EDT WED AUG 20 2014

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE 
FLOOD WARNING CONTINUES FOR 
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY
* UNTIL THIS EVENING
* AT  7:00 AM WEDNESDAY THE STAGE WAS...9.9 FEET 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* THE RIVER WILL RISE TO NEAR 11.1 FEET BY THIS MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT 11.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. 
  THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND 
  SOUTHEAST SPARTA AVENUE. 

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$
020 
WGUS81 KCLE 201833
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
233 PM EDT WED AUG 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-210233-
/O.EXT.KCLE.FL.W.0069.000000T0000Z-140821T0600Z/
/NHSO1.2.ER.140820T1017Z.140820T1700Z.140821T0000Z.NO/
233 PM EDT WED AUG 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 11.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. 
  THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND 
  SOUTHEAST SPARTA AVENUE. 
* AT 10.5 FEET...LOW LYING PORTIONS OF CHEYENNE STREET...SOUTH EAST 
  SPARTA AVENUE...AND ALLENFORD AVENUE THREATENED. 
* AT 9.5 FEET...FLOODING SOUTH OF CANTON FROM RIDGE AVENUE TO 
  ALLENFORD. 
* AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS 
  BETWEEN NORTH INDUSTRY AND HOWENSTINE. 

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

OHC155-210233-
/O.CON.KCLE.FL.W.0070.000000T0000Z-140821T1125Z/
/PHAO1.1.ER.140820T1808Z.140820T2000Z.140821T0525Z.UU/
233 PM EDT WED AUG 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND RISE TO 
  NEAR 11.9 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY LATE TONIGHT.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
096 
WGUS81 KCLE 210124
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
924 PM EDT WED AUG 20 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-210154-
/O.CAN.KCLE.FL.W.0069.000000T0000Z-140821T0600Z/
/NHSO1.2.ER.140820T1017Z.140820T1700Z.140820T2318Z.NO/
924 PM EDT WED AUG 20 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT  9:00 PM WEDNESDAY THE STAGE WAS 7.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT  7:18 PM WEDNESDAY.
* FORECAST...THE RIVER WILL FALL TO 4.8 FEET BY FRIDAY MORNING.


&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$
THOMPSON

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Aug 20, 4:19 AM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Aug 20, 4:19 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
419 AM EDT WED AUG 20 2014

.SYNOPSIS...
LOW PRESSURE WILL MOVE EAST ACROSS THE CENTRAL GREAT LAKES FORCING A
WARM FRONT TO MOVE NORTHEAST OF THE AREA. A WEAK COLD FRONT WILL
MOVE EAST ACROSS THE REGION TODAY. A WARM FRONT WILL LIFT NORTHEAST
ACROSS THE AREA THURSDAY NIGHT AS LOW PRESSURE BECOMES NEARLY
STATIONARY OVER KANSAS THROUGH SUNDAY NIGHT. HIGH PRESSURE WILL
BUILD SOUTH ALONG THE EASTERN SEABOARD OUT OF QUEBEC THROUGH THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE HAVE BEEN PRETTY BUSY WATCHING STORMS DEVELOP AND DECAY ACROSS
THE AREA. ONE CELL INTENSIFIED RAPIDLY JUST SOUTH OF HOLMES COUNTY
ALONG OR NEAR THE WARM FRONTAL BOUNDARY. MORE CELLS WERE APPROACHING
STRONG STATUS OVER THE WESTERN PORTIONS OF THE FORECAST AREA AS WELL
AHEAD OF THE COLD FRONT. LATEST ANALYSIS SHOWED ATMOSPHERE IS
TRENDING TOWARD A QUIETER PERIOD OVER THE NEXT FEW HOURS.

ACTIVE WEATHER PATTERN WITH SHOWERS AND THUNDERSTORMS WILL GRADUALLY
SHIFT EAST TODAY AS LOW PRESSURE MOVES EAST ACROSS THE CENTRAL GREAT
LAKES. A WARM FRONT EXTENDING EAST ACROSS THE EASTERN PORTIONS OF
THE FORECAST AREA IS EXPECTED TO LIFT NORTHEAST THIS MORNING AS A
TRAILING WEAK COLD FRONT MOVES IN FROM THE WEST. TIMING OF THE COLD
FRONT WILL BE EAST OF THE FORECAST AREA BY 00Z TONIGHT. I ANTICIPATE
THAT WE WILL SEE ANOTHER THREAT FOR SHOWERS AND THUNDERSTORMS IN THE
DAY TIME HEATING THIS AFTERNOON ACROSS THE EAST IN RESPONSE TO THE
COLD FRONT. SO WILL KEEP A LIKELY POP GOING AWAY FROM THE LAKE.

TEMPERATURES SHOULD STILL BE ON THE WARM SIDE EVEN THOUGH COLD FRONT
PASSES THROUGH SINCE FRONT IS NOT ALL THAT STRONG. WE SHOULD SEE A
BREAK IN THE PRECIPITATION IN THE WEST AS WELL BEHIND THE COLD FRONT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
UPPER LEVEL PATTERN SHAPING UP TO BRING THE FORECAST AREA INTO A
SUMMER PATTERN THAT WE HAVE BEEN WAITING TO SEE ALL SUMMER. UPPER
LEVEL RIDGE DEVELOPS OVER THE CENTRAL UNITED STATES AND THEN
DEVELOPS INTO A FULL BLOWN HIGH PRESSURE CENTER OVER THE DEEP SOUTH.
THIS HIGH WILL SHIFT SLOWLY EAST ACROSS THE FORECAST AREA INTO THE
WEEKEND.

AFTER WEAK COLD FRONTAL PASSAGE TODAY...WE WILL SEE A BRIEF BREAK IN
THE ACTION UNTIL WARM FRONT BEGINS TO LIFT NORTHEAST ACROSS THE
REGION TONIGHT INTO THURSDAY. THIS FRONT WILL BRING A STRONG SURGE
OF WARM AIR WITH DEW POINTS CLIMBING INTO THE LOWER 70S...ESPECIALLY
WEST. THIS WILL MAKE FOR MUGGY CONDITIONS ACROSS THE AREA INTO THE
WEEKEND. PLUS...WE WILL SEE SHOWERS AND THUNDERSTORMS THREATEN THE
AREA AS INSTABILITY DEVELOPS...CLOSE PROXIMITY OF THE WARM FRONT
BECOMING NEARLY STATIONARY ACROSS THE AREA...AND A SERIES OF UPPER
LEVEL SHORTWAVE TROUGHS THAT ROTATE INTO THE REGION.

THREAT STILL EXISTS FOR POSSIBLE THUNDERSTORM CLUSTERS TO DEVELOP
AND MOVE ACROSS THE FORECAST AREA AT SOME POINT DURING THIS FORECAST
PERIOD DUE TO THE UPPER LEVEL SUPPORT...WEAKENING 1000 TO 500 MB
THICKNESS GRADIENT AND HIGH DEW POINT AIR MASS IN PLACE.
PRECIPITABLE WATER VALUES WILL BE QUITE HIGH APPROACHING 2 INCHES SO
WE WILL DEFINITELY SEE SOME HEAVY RAINERS.  WILL NEED TO MONITOR
STORMS FOR POTENTIAL FLOODING ISSUES IN THIS PATTERN. EVEN WET
MACROBURSTS COULD BE A PROBLEM IN THUNDERSTORMS ON THURSDAY.

STATIONARY FRONT LINGERS AROUND THE AREA THROUGH THE WEEKEND KEEPING
THE WARM SECTOR IN PLACE. NOT EXPECTING MUCH IN THE WAY OF CHANGE
FOR FRIDAY AND SATURDAY. ONGOING SCATTERED CONVECTION WILL BE THE
RULE AT NIGHT AND IN THE MORNINGS FRIDAY AND SATURDAY WITH STRONGER
THREAT IN THE AFTERNOONS.

BUMPED UP TEMPERATURES THROUGH THE FORECAST PERIOD AS WE ENTER INTO
THE WARM SECTOR WITH LITTLE CHANCE FOR COOLING...OTHER THAN FROM
THUNDERSTORMS.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
THE LONG TERM FORECAST IS DIFFICULT AS AN UPPER LEVEL RIDGE BUILDS
NORTHWARD TOWARD THE CENTRAL GREAT LAKES. THE UNCERTAINTY WILL BE
HOW MUCH JET ENERGY WILL BE PASSING OVER THE TOP OF THE RIDGE. IT
WILL BE HUMID BUT WITH INCREASING HEIGHTS THROUGH THE PERIOD IT
LOOKS AS IF THUNDERSTORM CHANCES WILL GRADUALLY DECREASE SUNDAY
THROUGH TUESDAY. THE BETTER CHANCES OF THUNDER WILL LIKELY BE OVER
THE NORTHEAST PORTION OF THE AREA.

THIS LOOKS AS IF IT WILL BE THE WARMEST STRETCH OF WEATHER WE HAVE
HAD THIS SUMMER WITH MID 80S TO AROUND 90 POSSIBLE.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
CONVECTION CONTINUES TO DEVELOP OVER PORTIONS OF THE AREA AS LOW
PRESSURE DIGS INTO THE CENTRAL GREAT LAKES. AFTER THIS EARLY
MORNING CONVECTION IT APPEARS MOST OF THE THUNDERSTORMS WILL BE
NEAR AND EAST OF INTERSTATE 71. AREAS OF FOG WILL BE POSSIBLE
TOWARD SUNRISE WHERE THE RAIN HAS STOPPED.

WINDS WILL GENERALLY BE BELOW 12 KNOTS FROM THE SOUTH AND
SOUTHWEST. HOWEVER WESTERN AREAS MAY SEE WINDS AROUND TO THE WEST
IN THE WAKE OF A WEAK FRONT.

OUTLOOK...NON VFR POSSIBLE IN SHOWERS/THUNDERSTORMS THROUGH
FRIDAY.

&&

.MARINE...
LOW PRESSURE WILL DRIFT FROM NORTHERN LOWER MICHIGAN TO LAKE ONTARIO
BY THURSDAY. AS IT DOES IT WILL DRAG A WEAK COLD FRONT ACROSS THE
LAKE THROUGH THE DAY. WINDS WILL GENERALLY BE SOUTHWEST TO WEST AT
UNDER 12 KNOTS. THE NEXT AREA OF LOW PRESSURE WILL DEVELOP OVER THE
PLAINS BY THE END OF THE WEEK WITH ANOTHER WARM FRONT ATTEMPTING TO
LIFT ACROSS THE LAKE ON FRIDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLEN
Hazardous weather outlook, Aug 20, 4:26 AM EDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
426 AM EDT WED AUG 20 2014

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-210830-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
426 AM EDT WED AUG 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A POSSIBILITY THAT THUNDERSTORMS COULD BECOME SEVERE ON
THURSDAY WITH THE POTENTIAL FOR VERY HEAVY RAIN...LARGE HAIL...AND
STRONG THUNDERSTORM WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LOMBARDY

In the hours before

Special weather statement, Aug 20, 1:46 AM EDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
146 AM EDT WED AUG 20 2014

OHZ017-200645-
HANCOCK-
146 AM EDT WED AUG 20 2014

...STRONG THUNDERSTORMS MOVING INTO HANCOCK COUNTY...

AT 142 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS NEAR RAWSON...OR 12 MILES SOUTHWEST
OF FINDLAY...MOVING EAST AT 25 MPH. GUSTY WINDS TO 45 MPH AND SOME
SMALL HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORMS.

THE STORMS MAY MOVE ACROSS THE FOLLOWING LOCATIONS...
RAWSON...MCCOMB...ARLINGTON...FINDLAY...VAN BUREN AND VANLUE.
Special weather statement, Aug 20, 1:59 AM EDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
159 AM EDT WED AUG 20 2014

OHZ031-038-200630-
HOLMES-WAYNE-
159 AM EDT WED AUG 20 2014

...STRONG THUNDERSTORMS MOVING ACROSS HOLMES AND SOUTHERN WAYNE
COUNTIES...

AT 155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WOOSTER TO GLENMONT
TO 6 MILES SOUTH OF DANVILLE...MOVING EAST AT 25 MPH. THESE
THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 40 MPH AND HAIL UP TO THE
SIZE OF A NICKEL.

THE STORMS MAY AFFECT THE FOLLOWING LOCATIONS...
HOLMESVILLE...KILLBUCK...MILLERSBURG...ORRVILLE...MOUNT EATON AND
DALTON.
Special weather statement, Aug 20, 2:39 AM EDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
239 AM EDT WED AUG 20 2014

OHZ031-032-038-200715-
HOLMES-STARK-WAYNE-
239 AM EDT WED AUG 20 2014

...STRONG THUNDERSTORMS MOVING ACROSS HOLMES...STARK AND WAYNE
COUNTIES...

AT 235 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF THUNDERSTORMS OVER HOLMES...STARK AND WAYNE COUNTIES.
THESE THUNDERSTORMS WERE MOVING EAST AT 25 MPH. GUSTY WINDS UP TO 40
MPH AND HAIL TO THE SIZE OF A NICKEL WILL BE POSSIBLE.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 9:37 PM EDTSpecial Marine WarningCLE83 min
Aug 20, 4:57 AM EDTAreal Flood AdvisoryCLEHolmes, Stark6 hr
Aug 20, 5:30 AM EDTAreal Flood AdvisoryCLEKnox6 hr
Aug 20, 10:50 AM EDTRiver Flood WarningCLETrumbull35 hr
Aug 20, 7:26 PM EDTRiver Flood WarningCLEHolmes, Wayne15 hr

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.